# SDR UIEA2025032800412

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B MID FLAP REAR SPAR WEB O/B EDGE FWD CRACK( REAR SPAR WEB CRACK AREA REPAIRED AS PER RI-57-53-17514 REV A. NO FURTHER DEFECTS NOTED )
